# SDR UIEA2019111195875

- Difficulty date: November 7, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,192 hours, 17,402 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Containment Bag
- Part number: NPN
- Part serial: NSN
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PED FIRE CONTAINMENT BAG MISSING.( TRANSFERRED TO MDDR 120293 IAW MEL 25-20-01, CAT 'E', NEW NEF ITEM.  LP 1075529 - M3 INSTALLED NEW PED FIRE CONTAINMENT BAG IAW B767 AMM 25-60-99. THIS CLEARS DMI 120293. PLACARDS REMOVED. )
